Affordable Access

Publisher Website

Generalized transversality conditions in fractional calculus of variations

Authors
Journal
Communications in Nonlinear Science and Numerical Simulation
1007-5704
Publisher
Elsevier
Volume
18
Issue
3
Identifiers
DOI: 10.1016/j.cnsns.2012.07.009
Keywords
  • Calculus Of Variations
  • Fractional Calculus
  • Fractional Euler–Lagrange Equation
  • Transversality Conditions
  • Caputo Fractional Derivative

Abstract

Abstract Problems of calculus of variations with variable endpoints cannot be solved without transversality conditions. Here, we establish such type of conditions for fractional variational problems with the Caputo derivative. We consider: the Bolza-type fractional variational problem, the fractional variational problem with a Lagrangian that may also depend on the unspecified end-point φ(b), where x=φ(t) is a given curve, and the infinite horizon fractional variational problem.

There are no comments yet on this publication. Be the first to share your thoughts.